TU Darmstadt / ULB / TUbiblio

Real and imaginary quadratic representations of hyperelliptic function fields

Paulus, Sachar and Rück, Hans-Georg (1999):
Real and imaginary quadratic representations of hyperelliptic function fields.
In: >Mathematics in Computation, pp. 1233-1241, 68, (227), [Article]

Item Type: Article
Erschienen: 1999
Creators: Paulus, Sachar and Rück, Hans-Georg
Title: Real and imaginary quadratic representations of hyperelliptic function fields
Language: German
Journal or Publication Title: >Mathematics in Computation
Volume: 68
Number: 227
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
Date Deposited: 04 Aug 2016 15:08
Identification Number: Paulus:Ruck:1999
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item